# SDR SWIA20230530410

- Difficulty date: April 10, 2023
- Submitted: May 26, 2023
- Operation: Air carrier
- Aircraft: N982SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7956
- Aircraft time: 44,752 hours, 37,837 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OVERWING EMER EXIT DOOR CUT- OUT HAS CHAFFING ON AFT UPPER DOOR FITTING ON UPPER SILL     (C-CHECK RO 5/23/2023)    REMOVED AND REPLACED THE LH AFT UPPER FITTING (LH EMER. DOOR CUT OUT) WITH NEW REF. CRJ 200 AMM 20-21-00-910-801 AND DWG #601R31108 REV. J. COMPLIED WITH REO REPAIR REF. REO 601R-53-41-3155 REV --, DATED: 2023-04-24 ON LH EMER DOOR AFT UPPER RAMP ANGLE, ALL STEPS COMPLIED WITH AND TASK CARD 51-900-1003-SKY COMPLIED WITH. OPERATIONAL TEST GOOD.
